# SDR SWAA2018022720103

- Difficulty date: February 3, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 69,547 hours, 41,754 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Part number: 001A8002678
- Part serial: 000018
- Condition: Broken
- Location: Horzontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INSPAR RIB HSS 230.70,  FIRST VERTICAL STIFFENER BROKEN.   REPAIRED THE STIFFENER IAW EA.
